# SDR DALA201811266774

- Difficulty date: November 18, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 128,377 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 738
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 KEEL BEAM PANEL SUPPORT CORRODED - KEEL BEAM OPENING FWD EDGE AT FS 738 STR 38L - 38R. REPLACED PANEL (LP 0831322)
